Talk

Advanced search

Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.

Contraception problems

(1 Post)
Emmaarr Wed 10-Feb-16 09:49:34

Just after a bit of advice really, i have been on the mini pill (cerazette) now for 5 months.
I chose this type of contraception after having to come off Yasmin due to horrific migraines.
Taking cerazette i feel tired and lethargic all the time and feel like i have no energy, i don't feel interested in sex and on top of all this i have come out in nasty spots all over my chest and back and put on about 8lbs!
Generally feeling miserable sad
Needless to say i have stopped taking it, going to book in with my GP to look at other options.
What i wanted to know is if anyone has found themselves in similar situations what did you do.
Any advice would be much appreciated smile

Join the discussion

Registering is free, easy, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Register now »

Already registered? Log in with: